# SDR 95ZZZX2746

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5811M
- Make and model: Cessna 310P
- Aircraft serial: 310P0111
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 42621
- Condition: Leak
- Location: Aux Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT REFUELING LINE SERVICE PERSONNEL NOTIFIED THE MAINTENANCE DEPARTMENT THAT FUEL WAS LEAKING FROM THE LEFT AUX TANK AREA.  AUX TANK WAS DEFUELED.  UPON REMOVING THE FUEL CELL, IT WAS NOTED THE CELL HAD COMPLETELY SEPARATED FROM THE FILLER NECK.  THE VENT NIPPLES BROKE OFF UPON REMOVAL OF THE CLAMPS.  THE FUEL SCREEN WAS CHECKED FOR CONTAMINATION (NONE FOUND) AND THE FUEL CELL WAS REPLACED WITH A NEW UNIT.
